# SDR PCAA9500214

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800MX
- Make and model: Dhav DHC8102
- Aircraft serial: 007
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT STRIP FOUND INOPERATIVE.  REPAIRED EMERGENCY LIGHT WIRING AND REPLACED BAD LIGHTING TUBES, TESTED OKAY.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  17604:12.  ACTC:  18749.  (X)
